# SDR 4EZF202511050001

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 45,276 hours, 53,607 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: JS30
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON SELECTION OF LANDING GEAR DOWN, HYDRAULIC LIGHT ILLUMINATED. MAIN HYDRAULIC PRESSURE INDICATED 0 PSI. ONLY NOSE LANDING GEAR SHOWED DOWN & LOCKED, 1 GREEN, CREW DECIDED NOT TO LAND IN ARUBA (TNCA) & RETURN TO MAINTENANCE BASE - CURACAO (TNCC).  PERFORMED INSPECTION OF THE HYDRAULIC SYSTEM IAW AMM 29-00-00. PERFORMED OPS CHECK OF THE MOTOR-DRIVEN PUMP IAW AMM 29-10-10-05-P1. PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION OF LANDING GEARS IAW AMM 32-30-00-05 SATISFACTORY.  AS PRECAUTION THE HYDRAULIC MOTOR PUMP WAS REPLACED IAW AMM 29-10-10-04.
